Skip to Content

Should I stop taking contrave if I feel like my kidneys hurt? It's only been 4 days in?

Responses (1)

chuck1957 2 Dec 2015

shawnie1990; I looked at side effects for you there is no mention of any kidney problems but give your doctor a call to make sure.This is one rare side effect that came off Drugs.com which might make you think its Kidneys here is the copy and paste.(((lower back or side pain)))) Kidneys are at the lower back. You should continue and call your doctor about this side effect and see what he or she says. Because as you may know when you first start this medication you can get several side effects at the start but they only last for a week or two then go away. So not a good Idea to stop and have to risk more side effects when you start it again.But give the office a call Have a great day. AND Merry Christmas to you and yours Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions